RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 038, 18 pages (Mi sigma715)  

This article is cited in 3 scientific papers (total in 3 papers)

On free pseudo-product fundamental graded Lie algebras

Tomoaki Yatsui

Department of Mathematics, Asahikawa Medical University, Asahikawa 078-8510, Japan

Abstract: In this paper we first state the classification of the prolongations of complex free fundamental graded Lie algebras. Next we introduce the notion of free pseudo-product fundamental graded Lie algebras and study the prolongations of complex free pseudo-product fundamental graded Lie algebras. Furthermore we investigate the automorphism group of the prolongation of complex free pseudo-product fundamental graded Lie algebras.

Keywords: fundamental graded Lie algebra, prolongation, pseudo-product graded Lie algebra.

DOI: https://doi.org/10.3842/SIGMA.2012.038

Full text: PDF file (388 kB)
Full text: http://emis.mi.ras.ru/.../038
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1206.6173
MSC: 17B70
Received: December 16, 2011; in final form June 14, 2012; Published online June 27, 2012
Language:

Citation: Tomoaki Yatsui, “On free pseudo-product fundamental graded Lie algebras”, SIGMA, 8 (2012), 038, 18 pp.

Citation in format AMSBIB
\Bibitem{Yat12}
\by Tomoaki Yatsui
\paper On free pseudo-product fundamental graded Lie algebras
\jour SIGMA
\yr 2012
\vol 8
\papernumber 038
\totalpages 18
\mathnet{http://mi.mathnet.ru/sigma715}
\crossref{https://doi.org/10.3842/SIGMA.2012.038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2946862}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305676900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84882436252}


Linking options:
  • http://mi.mathnet.ru/eng/sigma715
  • http://mi.mathnet.ru/eng/sigma/v8/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Yatsui, “On a geometry associated with free pseudo-product fundamental graded Lie algebras”, J. Lie Theory, 25:2 (2015), 485–506  mathscinet  zmath  isi
    2. A. Ottazzi, G. Schmalz, “Singular multicontact structures”, J. Math. Anal. Appl., 443:2 (2016), 1220–1231  crossref  mathscinet  zmath  isi  scopus
    3. A. Ottazzi, G. Schmalz, “Normal forms of para-CR hypersurfaces”, Differ. Geom. Appl., 52 (2017), 78–93  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:117
    Full text:23
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019